and have to force myself to go poo but little or none come out. My stomachhurts when I sleep at night ...why does stomachhurt after eating and can t poop regulary or at all? Hi, I am a 19 yr old male ...
the second time of strep I developed a cough, I was wheezing & my stomachhurt. as of now my stomach pain has ... out, there is no more wheezing, it is a dry cough. but makes me feel like I want to throw up everytime ...
My 7 year old daughter complains that her stomachhurts everytime she eats and she feels sick now ... she complains that everytime she eats she feels sick, the doctor said he cant find anything wrong ...
Hi, I have this pain in my upper stomach like I ve just done 1000 situps and it hurts to breath ... yesterday it had moved its way to the top of my stomach and it has hurt all night and all day today just ...
The other night I woke up bc my stomachhurt... When I got into the bathroom I started shaking and felt like I was going to faint and my heart was racing once I got up I felt like I was going to pass ...
with Lupron injections from today onwards. I had a small accident last nite, in which i had hurt my stomach slightly.. Not a major one but ya, i have slight pain in my stomach since then. Will it impact my IVF ...
My left side of my stomach is hurting very bad and the last time I pooped there was white stuff on it and it was hard little turds so I took some murelex so that I can poop some more but my side still continue ...
my upper stomach has been hurting for 4 days. it s not very painful though. but yesterday my whole stomach started to hurt badly and I had 2 times of diarrhea. today is better but my right upper stomach ...
My stomachhurts feel like i gotta throw up butcant
It is likely to be due to Gastritis .
Antacid like Pantoprozole along with anti emetic like Domperidone will be helpful.
Do get back to me if the symptoms perist
Dr T Shobha Deepak
Can your stomachhurt after getting your cherry popped
Hello, thanks for your post. The question that you posted can't be answered by a medical doctor in its current form with no good details. Please try and give us duration of the symptoms, what improves and what worsens them. This will help us give you a useful answer.
Why does my stomachhurt and consequently have diarrhea when I take Nyquil?
Nyquil ingredients are acetoaminophen +dextromethopan+pseudoehedrine+doxy.
Stomachhurt because of gastritis develops by these ingredients.
Diarrhea occurs due to increase in the motility of intestine due to dextromethopan.
Nyquil available in liquid, capsule, tablets form.
Ranitidine like antacid give you relief from stomachhurt.